# SDR IPXA2017042816561

- Difficulty date: April 12, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8435501
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STATION 6-0, LONGERON 29L SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE SPLICE FITTING IAW DWG ADA8435, AND SRM 51-33-01.
